# SDR 2007FA0000837

- Difficulty date: August 22, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: EIDCN
- Make and model: Boeing 737-800
- Engine: Cfmint CFM567B26US
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Hpc
- Component: Disk
- Component part number: 1590M59P01
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SURGED ON WING AND WAS INDUCTED INTO SHOP FOR I/V.  DURING STRIP IT WAS NOTED THAT 1 OFF HPC STAGE 3 BLADE HAD BEEN LIBERATED TOGETHER WITH A SECTION OF THE DOVETAIL FROM THE STG 3 DISK.  SECONDARY DAMAGE WAS ALSO NOTED ON THE HPC ROTOR AND STATORS.  INSPECTION OF THE FRONT STATOR CASES REVEALED THAT A VSV STAGE 3 LEVER ARM WAS MISSING AND APPEARED NOT TO HAVE INSTALLED.  NB ESN 892123 INPUTTED AS 1ST SV SINCE NEW.  (K)
